# SDR 2FLA2014092200154

- Difficulty date: September 22, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N280TR
- Make and model: Skrsky S76B
- Aircraft serial: 0344
- Aircraft time: 7,277 hours, 17,474 cycles
- Engine: Pwa PT6B36
- Engine time: 6,872 hours, 11,722 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 1 Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRE INDICATOR ILLUMINATED IN FLIGHT WITH CORRESPONDING TONE FOR 1.5 SECONDS THEN WENT OUT.   HAPPENED FOUR TIMES.  LANDED AT NEAREST AIRPORT WITHOUT INCIDENT.
